# SDR COMA2009052750144

- Difficulty date: May 24, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 34,876 hours, 31,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R53412516
- Condition: Cracked
- Location: Fuselage
- Part time: 34,876 hours, 31,675 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 559 CAP ANGLE CRACKED AT FS 559.00, RBL 18.00.  PERFORMED PERMANENT REPAIR IAW REO 601R-53-41-260.
